# SDR CALA2017072402358

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 93,667 hours, 20,045 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Loose
- Location: Overwing Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL360, THE AIRCRAFT ABRUPTLY YAWED AND THE LT WING SLIDE MESSAGE APPEARED FOR 3 SECONDS.  SECURED THE LEFT OVER WING SLIDE PROXIMITY SENSOR IAW AMM 25-65-00. OPS CHECKED OK.
